Bulletin of the American Mathematical Society

A remark on method in transfinite algebra

Max Zorn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 667-670.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498416

Mathematical Reviews number (MathSciNet)
MR1563165

Zentralblatt MATH identifier
0012.33702

Citation

Zorn, Max. A remark on method in transfinite algebra. Bull. Amer. Math. Soc. 41 (1935), no. 10, 667--670. https://projecteuclid.org/euclid.bams/1183498416


Export citation